Demidov Daniil Valentinovich

Work place: ITMO University
Post: student
E-mail: daniil.demidov@gmail.com
Bogatyrev V. A., Aleksankov S. M., Demidov D. V., Bezzubov V. F. RELIABILITY OF REDUNDANT COMPUTING COMPLEX WITH RECOVERY LIMITATIONS
The article was published in issue 3, volume 13, 2013
Demidov D. V. RELATIONAL THEORY APPLICATION FOR OPTIMAL DESIGN OF INTEGRATED CIRCUITS
The article was published in issue 5, volume 14, 2014
Copyright 2001-2021 ©
Scientific and Technical Journal
of Information Technologies, Mechanics and Optics.
All rights reserved.

Яндекс.Метрика